
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Existence results for fractional neutral functional differential equations with infinite delay and nonlocal boundary conditions
Madeaha Alghanmi, Shahad Alqurayqiri
Advances in Continuous and Discrete Models (2023) Vol. 2023, Iss. 1
Open Access | Times Cited: 2
Madeaha Alghanmi, Shahad Alqurayqiri
Advances in Continuous and Discrete Models (2023) Vol. 2023, Iss. 1
Open Access | Times Cited: 2
Showing 2 citing articles:
Existence Results of Nonlocal Fractional Integro-Neutral Differential Inclusions with Infinite Delay
Madeaha Alghanmi, Shahad Alqurayqiri
Fractal and Fractional (2025) Vol. 9, Iss. 1, pp. 46-46
Open Access
Madeaha Alghanmi, Shahad Alqurayqiri
Fractal and Fractional (2025) Vol. 9, Iss. 1, pp. 46-46
Open Access
Existence results for a coupled system of nonlinear fractional functional differential equations with infinite delay and nonlocal integral boundary conditions
Madeaha Alghanmi, Shahad Alqurayqiri
AIMS Mathematics (2024) Vol. 9, Iss. 6, pp. 15040-15059
Open Access
Madeaha Alghanmi, Shahad Alqurayqiri
AIMS Mathematics (2024) Vol. 9, Iss. 6, pp. 15040-15059
Open Access